# SDR ASAA2018040124150

- Difficulty date: April 1, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 3,176 hours, 745 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 612C9500005612C9
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MULTIPLE ENG 1 ANTI-ICE FAULT AT LOW POWER SETTING. GROUNDED - YES. ETOPS RESTRICTED. R&R ENG NR 1 PRSOV 1 AND 2 IAW AMM 30-21-51. OPS CHECK OK,  NO LEAKS NOTED. THIS CLOSES MDDR 54054, MEL LIST UPDATED.
